# SDR SWAA2012080706488

- Difficulty date: July 31, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 62,758 hours, 52,645 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM CORRODED BETWEEN BS 500D TO BS 500D +7.  REPAIRED BEAM PER SRM.
